# SDR UALA2010101903875

- Difficulty date: October 19, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 38,858 hours, 4,769 cycles
- Engine: Pwa PW40903
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 1701768
- Part serial: 348
- Condition: Faulty
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IMMEDIATELY AFTER TOUCHDOWN, ELEC BACKUP SYS EICAS MESSAGE. ABLE TO UNLATCH AND CLEAR STATUS MESSAGE, HOWEVER DUE TO LONG HISTORY DF PER MEL 2425A AS PRECAUTION. PER FIM 24-25 TSK 802, AFTER BU CONVERTER AND RT BUG REPLACEMENT, NEXT STEP TO REPLACE LEFT BUG, PART IS AT GRU. REPLACED NR 1 ENG BACKUP GENERATOR.
